Statistical Inference for a General Family of Modified Exponentiated Distributions

Gomez-Deniz, Emilio; Iriarte, Yuri A.

Abstract

In this paper, a modified exponentiated family of distributions is introduced. The new model was built from a continuous parent cumulative distribution function and depends on a shape parameter. Its most relevant characteristics have been obtained: the probability density function, quantile function, moments, stochastic ordering, Poisson mixture with our proposal as the mixing distribution, order statistics, tail behavior and estimates of parameters. We highlight the particular model based on the classical exponential distribution, which is an alternative to the exponentiated exponential, gamma and Weibull. A simulation study and a real application are presented. It is shown that the proposed family of distributions is of interest to applied areas, such as economics, reliability and finances.

Más información

Título según WOS: Statistical Inference for a General Family of Modified Exponentiated Distributions
Título de la Revista: MATHEMATICS
Volumen: 9
Número: 23
Editorial: MDPI
Fecha de publicación: 2021
DOI:

10.3390/math9233069

Notas: ISI